Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 6, pp 1044–1058 | Cite as

Integral operators determined by quasielliptic equations. I

  • G. V. Demidenko
Article

Keywords

Integral Operator Quasielliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. V. Uspenskiî, “On representation of functions defined by a certain class of hypoelliptic operators,” Trudy Mat. Inst. Steklov.,117, 292–299 (1972).Google Scholar
  2. 2.
    S. V. Uspenskiî, “On differential properties at infinity of solutions to a certain class of pseudodifferential equations,” I: Sibirsk. Mat. Zh.,13, No. 3, 665–678 (1972); II: Sibirsk. Mat. Zh.,13, No. 4, 903–909 (1972).Google Scholar
  3. 3.
    S. V. Uspenskiî and B. N. Chistyakov, “On exit to a polynomial of solutions to a certain class of pseudodifferential equations as |x|→∞,” in: The Theory of Cubature Formulas and Applications of Functional Analysis to Equations of Mathematical Physics [in Russian], Inst. Mat. (Novosibirsk), Novosibirsk, No. 1, 1979, pp. 119–135.Google Scholar
  4. 4.
    P. S. Filatov, “Uniform estimates at infinity for solutions to a certain class of quasielliptic equations,” in: Partial Differential Equations [in Russian], Inst. Mat. (Novosibirsk), Novosibirsk, No. 2, 1979, pp. 124–136.Google Scholar
  5. 5.
    G. A. Shrnyrëv, “On exit to a polynomial of solutions to a certain class of equations of quasielliptic type as |x|→∞,” in: Embedding Theorems and Their Applications to Problems of Mathematical Physics [in Russian], Inst. Mat. (Novosibirsk), Novosibirsk, No. 1, 1983, pp. 134–147.Google Scholar
  6. 6.
    G. A. Shmyrëv and B. N. Chistyakov, On Properties at Infinity of Functions Defined by a Certain Family of Pseudodifferential Operators [in Russian], [Preprint, No. 25], Inst. Mat. (Novosibirsk), Novosibirsk (1988).Google Scholar
  7. 7.
    P. S. Filatov, “Orthogonality conditions and the behavior at infinity of solutions to a certain class of quasielliptic equations,” Sibirsk. Mat. Zh.,29, No. 5, 226–235 (1988).Google Scholar
  8. 8.
    S. L. Sobolev, Some Applications of Functional Analysis to Mathematical Physics [in Russian], Izdat. Leningrad. Univ., Leningrad (1950).Google Scholar
  9. 9.
    O. K. Friedrichs, “Symmetric positive linear differential equations,” Comm. Pure Appl. Math.,11, 333–418 (1958).Google Scholar
  10. 10.
    L. Nirenberg and H. F. Walker, “The null spaces of elliptic partial differential operators in ℝn,” J. Math. Anal. Appl.,42, No. 2, 271–301 (1973).Google Scholar
  11. 11.
    M. Cantor, “Spaces of functions with asymptotic conditions on ℝn,” Indiana Univ. Math. J.,24, No. 9, 897–902 (1975).Google Scholar
  12. 12.
    M. Cantor, “Boundary value problems for asymptotically homogeneous elliptic second-order operators,” J. Differential Equations,34, No. 1, 102–113 (1979).Google Scholar
  13. 13.
    R. C. McOwen, “The behavior of the Laplacian on weighted Sobolev spaces,” Comm. Pure Appl. Math.,32, No. 6, 783–795 (1979).Google Scholar
  14. 14.
    R. C. McOwen, “Boundary value problems for the Laplacian in an exterior domain,” Comm. Partial Differential Equations,6, No. 7, 783–798 (1981).Google Scholar
  15. 15.
    R. B. Lockhart, “Fredholm properties of a class of elliptic operators on noncompact manifolds,” Duke Math. J.,48, No. 1, 289–312 (1981).Google Scholar
  16. 16.
    Y. Choquet-Bruhat and D. Christodoulou, “Elliptic systems inH s,σ spaces on manifolds which are Euclidean at infinity,” Acta Math.,146, No. 1, 2, 129–150 (1981).Google Scholar
  17. 17.
    L. A. Bagirov and V. A. Kondrat'ev, “On elliptic equations in ℝn,” Differentsial'nye Uravneniya,11, No. 3, 498–504 (1975).Google Scholar
  18. 18.
    L. A. Bagirov, “A priori estimates, existence theorems, and the behavior at infinity of solutions to quasielliptic equations in ℝn,” Mat. Sb.,110, No. 4, 475–492 (1979).Google Scholar
  19. 19.
    G. V. Demidenko, “On solvability conditions for mixed problems to a certain class of equations of Sobolev type,” in: Boundary Value Problems for Partial Differential Equations [in Russian], Inst. Mat. (Novosibirsk), Novosibirsk, 1984, pp. 23–54.Google Scholar
  20. 20.
    G. V. Demidenko, “On correct solvability of boundary value problems for quasielliptic equations in a half-space,” Sibirsk. Mat. Zh.,29, No. 4, 54–67 (1988).Google Scholar
  21. 21.
    O. V. Besov, V. P. Il'in, L. D. Kudryavtsev, P. I. Lizorkin, and S. M. Nikol'skiî, “Embedding theory for differentiable functions in several variables,” in: Partial Differential Equations [in Russian], Nauka, Moscow, 1970, pp. 38–63.Google Scholar
  22. 22.
    S. L. Sobolev, Selected Topics of the Theory of Function Spaces and Generalized Functions [in Russian], Nauka, Moscow (1989).Google Scholar
  23. 23.
    G. V. Demidenko,L p-Estimates for Solutions to Quasielliptic Equations in ℝn” [in Russian] [Preprint, No. 4], Inst. Mat. (Novosibirsk), Novosibirsk (1992).Google Scholar
  24. 24.
    P. I. Lizorkin, “Generalized Liouville differentiation and the multiplier method in embedding theory for classes of differentiable functions,” Trudy Mat. Inst. Steklov.,105, 89–167 (1969).Google Scholar
  25. 25.
    L. D. Kudryavtsev, “Embedding theorems for functions defined on unbounded regions,” Dokl. Akad. Nauk SSSR,153, No. 3, 530–532 (1963).Google Scholar
  26. 26.
    H. Triebel, Interpolation Theory, Function Spaces, and Differential Operators [Russian translation], Mir, Moscow (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • G. V. Demidenko

There are no affiliations available

Personalised recommendations